MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was attempted to be used in the biliary tract during an endoscopic biliary stone removal procedure performed on (b)(6) 2024.During the procedure, the balloon size immediately decreased, after pressurizing and inflating the balloon.The procedure was completed with another cre rx dilatation balloon.No further information has been obtained despite good faith efforts.The reported event may suggest that the balloon burst during the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: the returned cre rx dilatation balloon was analyzed, and a visual and microscopic inspection found no problem with the device.Functional inspection was performed, the balloon was inflated, and it was able to hold the pressure without any problem.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.The device returned has no visible problem, and after a functional inspection the balloon was able to be inflated and maintain its pressure without any problem.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21128747
Report Number3005099803-2025-00035
Device Sequence Number7517092
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public08714729965473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue NumberM00558920
Device Lot Number0034075281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown